# SDR SWAA2016042151205

- Difficulty date: April 16, 2016
- Submitted: April 21, 2016
- Operation: Air carrier
- Aircraft: N638SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27711
- Aircraft time: 61,748 hours, 48,920 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 656964663
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR RSS 280, FIRE BOX RIB LOWER ANGLE CRACKED.  R & R ANGLE IAW SRM & DWG.
